# SDR 9708159970

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9934
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN SKIN ON LEFT SIDE OF FUSELAGE AT FS 58 APPROXIMATELY 10 INCHES BELOW CUSP LINE.  REPAIRED PER EA 99-112310.
